Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

I've been taking 9-10 grams of B5 a day for about 2-3 weeks now and I know that diarrhea is a side effect that lasts about a week at most, but I'm still experiencing diarrhea about 2-3 times a day. I eat the B5 most of the time with food. Any explanations?

Share this post


Link to post
Share on other sites

Dont worry it can take a little longer but things will gradually improve as the weeks go on. You will be 100% back to normal after another few weeks.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×